Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 10, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 21, 2014, 12:26 AM EST for Pike County, Scioto County, Ohio. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2014, 12:26 AM EST (05:26 UTC)
- Expired
- Feb 21, 2014, 1:15 AM EST
- In force
- 49 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Pike County, OH, Scioto County, OH
The radar
The Charleston,WV radar (KRLX), 109 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 12:32 AM EST | TSTM WND GST 47 | Portsmouth, OH | |
| Feb 21, 12:37 AM EST | TSTM WND DMG | 5 Ne Lucasville, OH | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 12:02 AM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 487 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
545
WUUS51 KILN 210526
SVRILN
OHC131-145-210615-
/O.NEW.KILN.SV.W.0010.140221T0526Z-140221T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1226 AM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN PIKE COUNTY IN SOUTHWEST OHIO...
* UNTIL 115 AM EST.
* AT 1225 AM EST...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM MCDERMOTT TO 6 MILES SOUTHEAST OF
VANCEBURG...MOVING NORTHEAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
LUCASVILLE...
PORTSMOUTH...
WHEELERSBURG...
FRANKLIN FURNACE...
IN ADDITION...BEAR CREEK...WEST PORTSMOUTH...WAKEFIELD...ROSEMOUNT...
NEW BOSTON...GERMANY...STATE ROUTE 335 AT STATE ROUTE 776 AND
STOCKDALE ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3861 8286 3875 8288 3872 8304 3883 8308
3897 8307 3914 8279 3896 8280 3894 8275
3886 8276 3885 8265 3876 8265 3873 8269
3869 8269 3867 8276 3862 8275 3857 8283
TIME...MOT...LOC 0526Z 234DEG 62KT 3886 8305 3847 8315
$$
HATZOS3 follow-up statements
556
WWUS51 KILN 210539
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1239 AM EST FRI FEB 21 2014
OHC131-145-210615-
/O.CON.KILN.SV.W.0010.000000T0000Z-140221T0615Z/
PIKE OH-SCIOTO OH-
1239 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EST
FOR EASTERN SCIOTO AND SOUTHEASTERN PIKE COUNTIES...
AT 1233 AM EST...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM WAKEFIELD TO PORTSMOUTH...MOVING
NORTHEAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH.
WHEELERSBURG.
IN ADDITION...POWELLSVILLE...SCIOTODALE...MINFORD...
STOCKDALE...PORTSMOUTH REGIONAL AIRPORT...
BEAVER AND LYRA ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3861 8286 3875 8288 3872 8304 3883 8308
3900 8302 3914 8279 3896 8280 3894 8275
3886 8276 3885 8265 3876 8265 3873 8269
3869 8269 3867 8276 3862 8275 3857 8283
TIME...MOT...LOC 0538Z 228DEG 54KT 3904 8291 3875 8291
$$
HATZOS446
WWUS51 KILN 210555
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 AM EST FRI FEB 21 2014
OHC131-210605-
/O.CAN.KILN.SV.W.0010.000000T0000Z-140221T0615Z/
PIKE OH-
1255 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY HAS
BEEN CANCELLED...
THE STORMS HAVE MOVED EAST OF PIKE COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3861 8286 3875 8288 3890 8282 3894 8275
3886 8276 3885 8265 3876 8265 3873 8269
3869 8269 3867 8276 3862 8275 3857 8283
TIME...MOT...LOC 0555Z 228DEG 54KT 3891 8276 3862 8276
$$
OHC145-210615-
/O.CON.KILN.SV.W.0010.000000T0000Z-140221T0615Z/
SCIOTO OH-
1255 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EST
FOR EASTERN SCIOTO COUNTY...
AT 1252 AM EST...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF SOUTH
WEBSTER TO HAVERHILL...MOVING NORTHEAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN SCIOTO
COUNTY...INCLUDING LYRA AND SOUTH WEBSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3861 8286 3875 8288 3890 8282 3894 8275
3886 8276 3885 8265 3876 8265 3873 8269
3869 8269 3867 8276 3862 8275 3857 8283
TIME...MOT...LOC 0555Z 228DEG 54KT 3891 8276 3862 8276
$$
HATZOS071
WWUS51 KILN 210607
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
107 AM EST FRI FEB 21 2014
OHC145-210618-
/O.CAN.KILN.SV.W.0010.000000T0000Z-140221T0615Z/
SCIOTO OH-
107 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCIOTO COUNTY HAS BEEN
CANCELLED...
THE STORMS HAVE MOVED EAST OF SCIOTO COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3861 8286 3875 8288 3890 8282 3894 8275
3886 8276 3885 8265 3876 8265 3873 8269
3869 8269 3867 8276 3862 8275 3857 8283
TIME...MOT...LOC 0608Z 228DEG 54KT 3904 8257 3875 8257
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 12:11 AM EST, 15 minutes earlier.
Area forecast discussion, Feb 21, 12:11 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1211 AM EST FRI FEB 21 2014
.SYNOPSIS...
A VIGOROUS COLD FRONT WILL MOVE EAST THROUGH THE REGION TONIGHT.
HIGH PRESSURE WILL BUILD SOUTH OF THE AREA FRIDAY INTO SATURDAY.
ANOTHER COLD FRONT WILL MOVE THROUGH SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SHOWERS AND SCATTERED THUNDERSTORMS HAVE OVERSPREAD ALMOST THE
ENTIRE FORECAST AREA. SEVERE THREAT WILL REMAIN WITH THE LINE
ASSOCIATED WITH THE FRONT. HOWEVER SUSPECT THAT PRE-FRONTAL
PRECIPITATION WILL AFFECT THE ROBUSTNESS OF THIS LINE AS IT HEADS
FURTHER EAST.
THREAT WILL THEN PRIMARILY BE HEAVY RAIN AND FLOODING. THUS FAR
HAVE ONLY BEEN RECEIVING REPORTS OF MINOR FLOODING. HOWEVER
CONCERNED AS THE FRONTAL LINE CONVERGES WITH PRE-FRONTAL ACTIVITY
THAT RAINFALL AMOUNTS COULD INCREASE. IN ADDITION...LATEST GUIDANCE
SUGGESTS THAT PRECIPITATION COULD BE SLOWER TO PUSH EAST ACROSS
THE FORECAST AREA AS PRECIPITATION BECOMES POST-FRONTAL. SO
ALTHOUGH RATES DO NOT APPEAR PARTICULARLY HIGH..A MORE PROLONGED
EVENT COULD PROVE TO BE A GREATER FLOOD THREAT. AND WITH
SATURATED/FROZEN GROUND FLOODING COULD BECOME WIDESPREAD.
FRONT SHOULD STILL CLEAR THE FORECAST AREA BEFORE MORNING. BUT
SLOWER DECREASE IN CLOUDS WILL KEEP TEMPERATURES A BIT WARMER
THAN PREVIOUSLY FORECAST. THERE HAVE BEEN WIND GUSTS AROUND 40 MPH
BEHIND THE FRONT ALTHOUGH EXPECT THESE TO DECREASE SOMEWHAT AS
THE BOUNDARY MAKES IT EAST.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE WILL BUILD SOUTH OF THE REGION TOMORROW INTO
SATURDAY. GRADIENT WILL STILL BE RATHER TIGHT BETWEEN THIS AND
LOW PRESSURE OVER CANADA. SO EXPECT WINDY CONDITIONS WITH A WIND
ADVISORY IN EFFECT THROUGH FRIDAY. COULD BE SOME STRATOCUMULUS
DURING THE DAY BUT THEN SKIES WILL CLEAR FRIDAY NIGHT AS WINDS
DIMINISH.
A COLD FRONT WILL SAG SOUTHEAST TOWARDS THE FORECAST AREA LATE
SATURDAY AND THEN SLIDE THROUGH THE REGION SATURDAY NIGHT. CLOUDS
WILL INCREASE BUT ONLY EXPECT A SLIGHT CHANCE OF PRECIPITATION
WITH THIS BOUNDARY.
TEMPERATURE GUIDANCE IS FAIRLY WELL CLUSTERED AND SAW LITTLE
REASON TO DEVIATE FAR FROM A MOS CONSENSUS.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
MODELS CONTINUE TO FLUCTUATE ON WHETHER OR NOT THERE WILL BE
PRECIPITATION WITH A WEAK DISTURBANCE ON SUNDAY. DUE TO MODEL AND
RUN TO RUN VARIABILITY HAVE DECIDED TO LIMIT PRECIPITATION CHANCES
TO A CHANCE WITH THE BEST CHANCE OF PRECIPITATION ACROSS NORTHERN
PORTIONS OF THE FA. PRECIPITATION WILL MOVE OUT OF THE REGION BY
SUNDAY EVENING. HIGH PRESSURE WILL WORK INTO THE FA FOR MONDAY.
ANOTHER DISTURBANCE WILL MOVE INTO THE REGION MONDAY NIGHT INTO
TUESDAY. MODELS ARE IN BETTER AGREEMENT WITH THIS SYSTEM. THE
BETTER CHANCE OF PRECIPITATION WITH THIS SYSTEM IS ACROSS THE
NORTHERN PORTIONS OF THE FA AS WELL. TEMPERATURES WILL BE COLD
ENOUGH WITH THIS SYSTEM THAT PRECIPITATION WILL BE IN THE FORM OF
SNOW. THIS SYSTEM WILL USHER IN COLDER AIR TO THE REGION. HIGH
PRESSURE WILL THEN MOVE INTO THE REGION BY TUESDAY NIGHT. HIGH
PRESSURE AND COOLER AIR WILL REMAIN ACROSS THE FA FOR THE REMAINDER
OF THE LONG TERM.
&&
.AVIATION /05Z FRIDAY THROUGH TUESDAY/...
LINE OF STORMS CURRENTLY PASSING ACROSS KILN AND HEADING TOWARD
KCMH/KLCK WITHIN THE HOUR. GUSTS UP TO 45 KT ARE POSSIBLE WITH THIS
LINE WITH MVFR CIGS AND IFR VSBYS UNDER HEAVY RAIN AS THE LINE
PASSES. CONDITIONS WILL RAPIDLY IMPROVE TO VFR BEHIND THIS LINE.
WINDS WILL TEMPORARILY DECREASE AS WELL YET WILL STILL GUST AROUND
25 KT THROUGH DAYBREAK. INCREASED MIXING AND COLD ADVECTION AFTER
SUNRISE WILL HELP TO INCREASE WINDS THROUGH THE MID
MORNING...GUSTING UP TO 35 KT THROUGH THE AFTERNOON. WINDS WILL
BEGIN TO SUBSIDE AROUND SUNSET. HOWEVER...GUSTY WINDS UP TO 25 KTS
WILL REMAIN POSSIBLE THROUGH THE LATE EVENING.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 4 AM EST EARLY THIS MORNING FOR OHZ026-
034-035-042>046-051>056-060>065-070>074-077>082-088.
WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 4 AM EST EARLY THIS MORNING FOR
KYZ089>100.
WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 4 AM EST EARLY THIS MORNING FOR INZ050-
058-059-066-073>075-080.
WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...LATTOHazardous weather outlook, Feb 20, 4:30 PM EST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 430 PM EST THU FEB 20 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-211500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 430 PM EST THU FEB 20 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST FRIDAY... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. SHOWERS AND EMBEDDED THUNDERSTORMS WILL OCCUR AHEAD OF A VIGOROUS COLD FRONT. THIS WILL BRING THE POTENTIAL FOR DAMAGING WINDS. ALSO A BRIEF ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Special weather statement, Feb 20, 11:53 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1153 PM EST THU FEB 20 2014
OHZ045-046-054-055-062-063-210530-
DELAWARE OH-FAYETTE OH-FRANKLIN OH-GREENE OH-MADISON OH-UNION OH-
1153 PM EST THU FEB 20 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...MADISON...
EASTERN GREENE...WESTERN FRANKLIN...NORTHERN FAYETTE AND WESTERN
DELAWARE COUNTIES THROUGH 1230 AM EST...
AT 1151 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 8 MILES WEST OF MARYSVILLE TO XENIA...MOVING
NORTHEAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JEFFERSONVILLE...
RICHWOOD...MARYSVILLE...LONDON...MOUNT STERLING...WEST JEFFERSON...
PLAIN CITY...GROVE CITY...HILLIARD...DELAWARE...DUBLIN...UPPER
ARLINGTON...WORTHINGTON AND POWELL.
ALSO...ROSEMOOR...BELL CENTER...OCTA...MILLEDGEVILLE...POTTERSBURG...
RAYMOND...GLADSTONE...SHADY GROVE...SOMERSVILLE AND SOUTH SOLON ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4037 8292 3982 8308 3981 8325 3954 8328
3959 8395 3981 8383 3980 8383 3978 8374
3977 8359 4001 8351 4022 8349 4023 8355
4037 8354 4046 8349
HATZOSLocal storm report, Feb 20, 11:59 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1159 PM EST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST TIPP CITY 39.96N 84.18W
02/20/2014 M55 MPH MIAMI OH AMATEUR RADIO
&&
SNYDERSpecial weather statement, Feb 21, 12:02 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1202 AM EST FRI FEB 21 2014
OHZ062>064-071>073-078>082-088-210600-
ADAMS OH-BROWN OH-CLINTON OH-FAYETTE OH-GREENE OH-PICKAWAY OH-PIKE OH-
ROSS OH-SCIOTO OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
1202 AM EST FRI FEB 21 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HIGHLAND...CLERMONT...
SOUTHEASTERN WARREN...NORTHWESTERN SCIOTO...WESTERN ROSS...WESTERN
PIKE...SOUTHERN PICKAWAY...SOUTHEASTERN GREENE...SOUTHERN FAYETTE...
CLINTON...NORTHERN BROWN AND NORTHERN ADAMS COUNTIES THROUGH 100 AM
EST...
AT 1159 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MIDDLETON CORNER TO NEWTONSVILLE TO 7 MILES SOUTHWEST
OF POINT ISABEL...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLANCHESTER...BETHEL...
WILMINGTON...MOUNT ORAB...LYNCHBURG...SABINA...NEW VIENNA...
LEESBURG...HILLSBORO...WASHINGTON COURT HOUSE...SEAMAN...
GREENFIELD...NEW HOLLAND...PEEBLES AND KINGSTON.
ALSO...OAKLAND...MIDDLETON CORNER...SALTAIR...OGDEN...LUMBERTON...
POINT ISABEL...WILLIAMSBURG...COWAN LAKE STATE PARK...LAKE LORELEI
AND MIDLAND ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3894 8312 3888 8423 3890 8424 3920 8416
3958 8393 3958 8287
ASLLocal storm report, Feb 21, 12:09 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1209 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND DMG 5 WNW ENGLEWOOD 39.90N 84.39W
02/20/2014 MONTGOMERY OH LAW ENFORCEMENT
BARN DESTROYED AND TREES DOWN ON PANSING ROAD
&&
SNYDERLocal storm report, Feb 21, 12:13 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1213 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM TSTM WND DMG PHILLIPSBURG 39.90N 84.40W
02/20/2014 MONTGOMERY OH AMATEUR RADIO
TWO TELEPHONE POLES DOWN
&&
SNYDERSpecial weather statement, Feb 21, 12:19 AM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1219 AM EST FRI FEB 21 2014
OHZ045-046-054-055-063-064-210615-
DELAWARE OH-FAYETTE OH-FRANKLIN OH-MADISON OH-PICKAWAY OH-UNION OH-
1219 AM EST FRI FEB 21 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN UNION...
NORTHERN PICKAWAY...MADISON...FRANKLIN...NORTHERN FAYETTE AND
DELAWARE COUNTIES THROUGH 115 AM EST...
AT 1216 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MARYSVILLE TO 7 MILES NORTHWEST OF WASHINGTON COURT
HOUSE...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON...RICHWOOD...
PLAIN CITY...WEST JEFFERSON...DELAWARE...DUBLIN...HILLIARD...MOUNT
STERLING...POWELL...ASHLEY...UPPER ARLINGTON...WORTHINGTON...
POLARIS...GROVE CITY AND OHIO STATE UNIVERSITY.
ALSO...PLUMWOOD...BOOKWALTER...RESACA...NEW DOVER...PHARISBURG...
NEWPORT...UNIONVILLE CENTER...LAFAYETTE...MIDWAY AND MAGNETIC SPRINGS
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 4045 8324 4044 8302 4042 8301 4042 8293
4036 8292 4035 8275 4000 8277 3994 8278
3994 8281 3989 8279 3980 8283 3958 8295
3958 8357 3983 8349 4046 8334 4046 8324
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:41 PM EST | Areal Flood Advisory | ILN | Clermont, Hamilton | 6 hr |
| Feb 20, 8:02 PM EST | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Feb 20, 9:13 PM EST | Special Weather Statement | ILN | Butler, Darke, Miami, Preble, Shelby | 92 min |
| Feb 20, 9:24 PM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| Feb 20, 9:28 PM EST | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 3 more | 3 hr |
| Feb 20, 9:42 PM EST | Special Weather Statement | ILN | Auglaize, Mercer, Shelby | 48 min |
| Feb 20, 9:51 PM EST | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 7 hr |
| Feb 20, 10:13 PM EST | Severe Thunderstorm Warning | ILN | Darke, Preble | 47 min |
| Feb 20, 10:33 PM EST | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Shelby | 42 min |
| Feb 20, 10:40 PM EST | Special Weather Statement | ILN | Butler, Hamilton | 35 min |
| Feb 20, 10:46 PM EST | Tornado Warning | ILN | Miami, Montgomery, Preble | 29 min |
| Feb 20, 10:49 PM EST | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble, Shelby | 41 min |
| Feb 20, 10:50 PM EST | Areal Flood Advisory | ILN | Butler, Darke, Preble | 3 hr |
| Feb 20, 11:04 PM EST | Tornado Warning | ILN | Miami | 26 min |
| Feb 20, 11:11 PM EST | Severe Thunderstorm Warning | ILN | Hamilton | 49 min |
| Feb 20, 11:14 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan | 61 min |
| Feb 20, 11:17 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Fairfield, Franklin, Hardin and 6 more | 8 hr |
| Feb 20, 11:18 PM EST | Tornado Warning | ILN | Champaign, Miami | 27 min |
| Feb 20, 11:24 PM EST | Special Weather Statement | ILN | Greene, Warren | 51 min |
| Feb 20, 11:30 PM EST | Areal Flood Advisory | ILN | Adams, Pike, Ross, Scioto | 7 hr |
| Feb 20, 11:33 PM EST | Areal Flood Advisory | ILN | Brown, Clermont | 8 hr |
| Feb 20, 11:39 PM EST | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 51 min |
| Feb 20, 11:53 PM EST | Special Weather Statement | ILN | Delaware, Fayette, Greene, Madison, Union | 37 min |
| Feb 20, 11:58 PM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 47 min |
| Feb 21, 12:02 AM EST | Special Weather Statement | ILN | Brown, Clermont, Clinton, Fayette, Highland, Ross | 58 min |
| Feb 21, 12:19 AM EST | Special Weather Statement | ILN | Delaware, Franklin, Madison, Pickaway, Union | 56 min |
| Feb 21, 12:22 AM EST | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 3 more | 5 hr |
| Feb 21, 12:36 AM EST | Special Weather Statement | ILN | Brown | 39 min |
| Feb 21, 12:55 AM EST | Special Weather Statement | ILN | Pike, Ross | 65 min |
| Feb 21, 12:57 AM EST | Tornado Warning | ILN | Delaware | 33 min |
| Feb 21, 1:07 AM EST | Special Weather Statement | ILN | Fairfield, Franklin, Licking, Pickaway | 53 min |
| Feb 21, 1:11 AM EST | Special Weather Statement | ILN | Adams, Scioto | 64 min |
| Feb 21, 2:00 AM EST | River Flood Warning | ILN | Shelby | 23 hr |
| Feb 21, 2:00 AM EST | River Flood Warning | ILN | Hamilton | 51 hr |
| Feb 21, 2:53 AM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 60 hr |
| Feb 21, 5:24 AM EST | River Flood Warning | ILN | Licking | 9 hr |
| Feb 21, 6:56 AM EST | Areal Flood Warning | ILN | Greene, Warren | 33 hr |
| Feb 21, 8:14 AM EST | River Flood Warning | ILN | Pickaway | 70 hr |
| Feb 21, 8:20 AM EST | River Flood Warning | ILN | Hocking | 18 hr |
| Feb 21, 9:24 AM EST | River Flood Warning | ILN | Adams | 10 hr |
| Feb 21, 9:29 AM EST | River Flood Warning | ILN | Pike, Scioto | 3 days |
| Feb 21, 12:11 PM EST | Areal Flood Advisory | ILN | Delaware | 4 hr |
| Feb 21, 4:55 PM EST | River Flood Warning | ILN | Shelby | 16 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.